# SDR ABXA20130721491

- Difficulty date: July 22, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T22088
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB AND FRONT SPAR LOWER TEE FRAME AT NR 9 SLAT INBD AUX TRACK OTBD RIB. R & R AIRLOAD RIB AT NR 9 SLAT INBD AUX TRACK IAW SRM 51-40-02 AND REA B657-60613, ACFT WAS GROUNDED.
